Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 33, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 16, 2007, 5:40 PM CDT for Washington County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 16, 2007, 5:40 PM CDT (22:40 UTC)
- Expired
- Jul 16, 2007, 11:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
County Washington County, IA
The radar
The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 6:43 PM CDT | FLASH FLOOD | Washington, IA | FLOODED ROADWAYS IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 162242
FFWDVN
IAC183-170445-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT MON JUL 16 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WASHINGTON COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF WASHINGTON...
* UNTIL 1145 PM CDT
* AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE NORTHERN PART OF
WASHINGTON COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLMAN... RIVERSIDE...RICHMOND...WASHINGTON AND KALONA
ADDITIONAL RAINFALL IS EXPECTED DURING THE NEXT FEW HOURS. AREAS IN
THE ENGLISH RIVER BASIN APPEAR MOST AT RISK AT THIS TIME.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
LAT...LON 4117 9194 4117 9149 4141 9149 4150 9154
4151 9194
$$
WOLF3 follow-up statements
000
WGUS73 KDVN 162332
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT MON JUL 16 2007
IAC183-170445-
WASHINGTON IA-
630 PM CDT MON JUL 16 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
WASHINGTON COUNTY...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR THAT
THUNDERSTORMS HAVE PRODUCED HEAVY RAIN OF THE NORTHEAST PART OF THE
COUNTY...AND STORMS WERE SLOWLY WEAKENING THOUGH STILL CONTINUING
OVER THE SOUTHWEST PART OF THE COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLMAN...RIVERSIDE...RICHMOND AND KALONA. THIS INCLUDES THE
ENGLISH RIVER BASIN AND DAVIS AND GOOSE CREEKS.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR EASTERN IOWA.
LAT...LON 4117 9194 4117 9149 4141 9149 4150 9154
4151 9194
$$
WOLF000
WGUS73 KDVN 170109
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT MON JUL 16 2007
IAC183-170445-
WASHINGTON IA-
806 PM CDT MON JUL 16 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
WASHINGTON COUNTY...
AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS PRODUCING HEAVY RAIN HAVE EXITED THE COUNTY...
BUT THE FLASH FLOOD THREAT FROM RUNOFF PERSISTS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLMAN...RIVERSIDE...RICHMOND AND KALONA.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR EASTERN IOWA.
LAT...LON 4117 9194 4117 9149 4141 9149 4150 9154
4151 9194
$$
WOLF000
WGUS73 KDVN 170208
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
908 PM CDT MON JUL 16 2007
IAC183-170218-
WASHINGTON IA-
908 PM CDT MON JUL 16 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WASHINGTON
COUNTY...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR EASTERN IOWA. AND A FLASH FLOOD WATCH REMAINS IN EFFECT
OVERNIGHT THROUGH 7 AM TUESDAY MORNING.
LAT...LON 4117 9194 4117 9149 4141 9149 4150 9154
4151 9194
$$
WOLFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 12:45 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jul 16, 12:45 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1245 PM CDT MON JUL 16 2007 .UPDATE... CURRENT CONVECTION HAS EVOLVED INTO A QUASI-MCS AND IS BEING DRIVEN BY A COMBINATION WEAK SHORTWAVE/VORT MAX ALOFT. SAID CONVECTION SHOULD BE EXITING THE AREA OVER THE NEXT FEW HOURS. AS A RESULT HAVE LOWERED MAX TEMPS/POPS SOMEWHAT FOR THE AFTERNOON. 15Z RUC SHOWS MOISTURE/SPEED CONVERGENCE TO DEVELOP ACROSS IOWA DURING THE AFTERNOON. SATELLITE TRENDS ARE STARTING TO SHOW MORE CU DEVELOPMENT AND RADAR TRENDS ARE PICKING UP A FEW NEW SHRA/TSRA. EXPECT DEVELOPMENT TO CONTINUE THROUGH THE AFTERNOON AND LIKELY RIGHT OVER THE CWFA. NEW 12Z MODELS STILL HAVING SOME PROBLEMS REGARDING MCS DEVELOPMENT/FRONTAL PLACEMENTS LATE THIS AFTERNOON/TONIGHT. HEAVY RAIN OVER PART OF THE CWFA IS A GIVEN TONIGHT. PLACEMENT IS THE KEY. ...08... ./PREVIOUS DISCUSSION/... .SYNOPSIS... AT 2 AM...GENESIS OF CONVECTION BREAKING OUT PAST FEW HOURS OVER CENTRAL IA AND NW INTO NORTH PLAINS AND CANADA AS LEAD SERIES OF NW UPPER LEVEL DISTURBANCES DIVE SE TOWARDS AREA. SURFACE LOW IN SOUTH DAKOTA AND PRESSURE FALLS SUPPORT CONVECTION TO MOVE INTO FORECAST AREA TODAY WITH LOBE OF 60 TO 65+F DEWPOINTS POOLING NW INTO MISSOURI RIVER VALLEY SUPPORTING FUEL FOR CONVECTION. RADAR TRENDS SUGGEST SOME CONVECTION TO ARRIVE BY 8 AM WEST SECTIONS AND NEXT UPPER LEVEL WAVE TO ARRIVE TO FIRE OR REFIRE CONVECTION OVER NW SECTIONS OF CWFA BY DUSK. NGM/ECMWF/UKMET QPF FIELDS BETTER AGAIN THAN GFS/NAM-WRF AS HAS BEEN CASE RECENTLY AND THEIR FORCING USED IN FIRST 24 HOURS OF FORECAST. LATEST 06Z NAM-WRF THOUGH DOES COME MUCH CLOSER TO UKMET/ECMWF/NGM SOLUTIONS. && .SHORT TERM...TODAY AND TONIGHT...PER ABOVE RATIONALE...HAVE UPPED POPS BUT OTHERWISE CURRENT FORECAST CLOSE TO ON TRACK. MAX TEMPS WITH CLOUDS AND PRECIPITATION AND PERSISTENCE PAST FEW DAYS HAVE LOWERED MANY AREAS A COUPLE OF DEGREES. POSSIBLE LATE PM IF GET ENOUGH HEATING WITH TEMPS INTO UPPER 80S AND UPPER 60 DEWPOINTS THAT SOME MARGINALLY SEVERE STORMS COULD FIRE WEST OF MISSISSIPPI RIVER TIL MID EVENING. MAIN CONCERN CONTINUES TO BE FAVORABLE HEAVY RAIN SETUP TONIGHT WITH MCS AND POSSIBLE BACK-BUILDING WITH PWS OF GT 1.75. AGREE WITH HPC OF AREAS OF 1 TO 2 INCHES PER LOCAL TECHNIQUES WITH ISOLATED 3 TO 4 INCHES POSSIBLE BUT APPEARS HIGHEST RISK OF HEAVY RAINS IS SW 2/3 TO 3/4 OF AREA BASED ON 850 THETA-E ADVECTION AND WAA TOOL APPLIED TO UKMET AND ECMWF GUIDANCE. HAVE ADDED HEAVY RAIN VERBIAGE TO FORECAST AND PASS CONCERN FOR DAY SHIFT TO EVALUATE POTENTIAL FOR WATCH BUT ATTM BELIEVE AREA CAN TAKE RAINS INTO TUESDAY AM...BUT AFTER THAT WE WILL HAVE LIMITED ABILITY TO TAKE ANY MORE RAIN. SEVERE STORM ALGORITHMS STILL SUGGEST POTENTIAL FOR PENNY TO NICKEL SIZE HAIL AND GUSTY WINDS OF 35 TO 50 MPH IN STRONGEST STORMS WITH ISOLATED GUSTS TO NEAR 60 MPH BUT ANY SEVERE WEATHER W/R/T INTENSITY AND COVERAGE SHOULD BE LIMITED. ..NICHOLS.. .LONG TERM...TUESDAY THROUGH NEXT SUNDAY... SUITE OF LATEST MODEL RUNS CONTINUE TO SUGGEST CONVECTIVELY ACTIVE WEEK AHEAD WITH WATER TROUBLE FOR PORTIONS OF THE FCST AREA...AS MAIN LLVL BAROCLINICITY CONTINUES TO UNDULATE SOMEWHERE FROM THE DAKOTAS...DOWN THROUGH THE SOUTHERN GRT LKS UNDER CONTINUING NORTHWEST CYCLONIC FLOW PATTERN. THE DIFFICULTIES REMAIN WITH THE DIFFERENCES BETWEEN THE MODELS ON HOW FAR NORTH OR SOUTH THE MAIN THERMAL RIBBON GETS ORIENTED AND STRENGTH AND PLACEMENT OF SHORT WAVES RIPPLING THROUGH THE UPPER FLOW FOR THE DEVELOPMENT OF CONVECTIVE SYSTEMS. MUCH WILL DEPEND ON WHAT HAPPENS MON NIGHT AND HOW FAR SOUTH MAIN BOUNDARY GETS SHOVED SOUTH BY CONVECTION...AS WELL AS OTHER OUTFLOW BOUNDARIES AND DISCONTINUITIES LITTERING THE DVN CWA. THE 00Z GFS AND ESPECIALLY THE UKMET EVOLVE MAIN LLVL BOUNDARY FAR ENOUGH NORTH FOR MAIN STORM COMPLEX TO DEVELOP AND PROPAGATE MAINLY NORTH AND NORTHEAST OF THE FCST AREA TUE AFTERNOON AND NIGHT...ALLOWING BUILDING HEAT DOME TO ENGULF THE SOUTH HALF OF THE CWA WITH MID 90 DEGREE HEAT AND HIGH HUMIDITIES. THE CRAZY NAM NOW IS FURTHEST SOUTH BY STALLING THE BOUNDARY ALONG THE I80 CORRIDOR/AS OPPOSED TO BLOWING IT THROUGH AND UNREALISTICALLY WELL SOUTH OF THE FCST AREA LIKE ON PREVIOUS RUNS/ ON TUE AND LIGHTS UP THE HEART OF THE AREA WITH AN AFTERNOON MCS. PREFER THE MORE CONSISTENT ECMWF WITH THE NEW 00Z RUN HANGING BOUNDARY UP ACRS THE NORTHERN THIRD WITH BACKING LLVL FLOW INTO THIS AND OTHER TYPE BOUNDARIES FOR A CONVERGENT AND BACK-BUILDING TYPE SCENARIO TUE INTO TUE NIGHT. WITH MANY HEAVY RAIN SIGNALS WITH THIS RICH THTA-E MOISTURE FEED IMPINGING ON THE BOUNDARIES SUCH AS PW/S OVER 1.6 INCHES AND MID TEEN C H85 MB DPTS...FLASH FLOOD WATCH LIKELY NEEDED FOR THE NORTH HALF OF THE DVN CWA FOR TUE INTO WED...IF ONE NOT ALREADY ISSUED. TEMP FCST TRICKY FOR TUE WITH BIG GRADIENT FROM NORTHEAST-TO-SOUTHWEST...DEPENDING OF COURSE ON EVENTUAL BOUNDARY PLACEMENT AND CONVECTIVE DEBRIS. COULD BE UPPER 70S IN NORTHEAST...AND LOW TO MID 90S IN THE FAR SOUTH/SOUTHWEST BY LATE TUE AFTERNOON. ON WED..ACCEPTED EUROPEAN MODELS TREND THE MAIN THERMAL RIBBON SLIGHTLY FURTHER NORTH...BUT SUGGEST LATE AFTERNOON AND EVENING MCS INITIATION/ALTHOUGH BY A WEAKER VORT AND MARGINAL LLVL CONVERGENCE/ SOMEWHERE OVER SOUTHWEST MN INTO NORTH CENTRAL IA. STEERING FLOW AND BAROCLINICITY WOULD AGAIN PROPAGATE SOME OF THIS ACTIVITY ACRS THE LIKELY ALREADY HARD HIT NORTHERN THIRD TO HALF OF THE FCST AREA WED NIGHT. LONGER RANGE SIGNALS SUGGEST THIS WED NIGHT ACTIVITY AS WELL AS MORE FROM GRT LKS BACK DOOR HIGH STARTING TO DUMP DOWN NORTHERN LK MICHIGAN TO SHUNT MAIN LLVL BOUNDARY ALONG AND JUST SOUTH OF THE DVN CWA ON THU...WITH THE POTENTIAL OF ANOTHER WAVE RIPPLING EAST ALONG IT ON SOUTHERN FRINGE OF MAIN STORM TRACK. WITH THE H85 BOUNDARY GETTING ALIGNED OVER CENTRAL INTO SOUTHERN IA AND WEST CENTRAL IL...THIS WOULD MAKE THE SOUTH HALF OF THE FCST MORE SUSCEPTIBLE TO A CONVECTIVE COMPLEX AND WILL BUMP UP POPS TO 30 ACRS THE SOUTH HALF. SEASONABLY STRONG CANADIAN HIGH PRESSURE STILL LOOKING ON TARGET TO FINALLY SCOUR OUT THE MESS ON FRIDAY...WITH EXTENT OF LOWERING THICKNESSES AND INCOMING H85 MB TEMPS SUGGESTING NEAR RECORD OR POSSIBLY RECORD LOW TEMPS IN THE UPPER 40S TO LOW 50S SAT MORNING...AND SAT HIGH TEMPS NOT GETTING OUT OF THE 70S. ..12.. && .AVIATION... GENERAL VFR CONDITIONS TODAY AND TONIGHT...WITH SCTD TSRA/SHRA POSSIBLE AFTER 14Z...INCREASING IN COVERAGE THROUGH PERIOD WITH INTERMITTENT MVFR CONDITIONS AT CID/DBQ/MLI THIS EVENING AFTER 01Z AND CONTINUING OVERNIGHT IN STRONGEST STORMS WITH CEILINGS 1-3,000 FT AND VISIBILITIES 2 TO 5 MILES. ..NICHOLS.. && DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS/12
Hazardous weather outlook, Jul 16, 4:50 AM CDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 450 AM CDT MON JUL 16 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-171000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 450 AM CDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AN APPROACHING WEAK WARM FRONT WILL PRODUCE THUNDERSTORMS AND SHOWERS. HIGH MOISTURE AND FREEZING LEVELS ALONG WITH WEAK WINDS ALOFT WILL CREATE FAVORABLE CONDITIONS FOR LOCALLY HEAVY RAIN CAUSED BY SLOW MOVING STORMS REDEVELOPING OVER THE SAME AREA. SEASONALLY MOIST SOILS COMBINED WITH ANY HEAVY RAIN MAY RESULT IN LOCALIZED FLASH FLOODING. THERE IS ALSO THE RISK OF STRONG TO A FEW SEVERE STORMS THIS AFTERNOON UNTIL MID EVENING MAINLY WEST OF THE MISSISSIPPI RIVER. THE PRIMARY RISK WILL BE STRONG TO LOCALLY DAMAGING WINDS OF 40 TO 60 MPH...WITH A SECONDARY RISK OF LARGE HAIL UP TO THE SIZE OF NICKELS. THE STORM PREDICTION CENTER HAS THE REGION IN A SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LATEST INDICATIONS SUGGEST THUNDERSTORMS WILL REFORM ALONG AND NORTH OF INTERSTATE 80 BY TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY NIGHT...WITH THE ENTIRE AREA EVENTUALLY EXPERIENCING STORMS THROUGH WEDNESDAY MORNING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE MORE HEAVY RAIN...RESULTING IN LOCALIZED FLASH FLOODING...AS WELL AS PRODUCING LARGE RISES ON AREA RIVERS AND STREAMS. A FEW STORMS MAY REACH SEVERE LEVELS BY PRODUCING LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. THE STORM PREDICTION CENTER HAS INCLUDED THE ENTIRE REGION IN A SLIGHT RISK FOR SEVERE WEATHER TUESDAY AND TUESDAY NIGHT. WEDNESDAY THROUGH THURSDAY...ADDITIONAL UPPER LEVEL DISTURBANCES WILL MOVE ALONG A FRONTAL BOUNDARY WAVERING THROUGH THE REGION...PRODUCING MORE EPISODES OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL CONTINUES FOR MORE HEAVY RAIN RESULTING IN ADDITIONAL FLOODING...WITH A FEW STORMS POSSIBLY REACHING SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MAINLY IN IOWA AND MISSOURI... ESPECIALLY BETWEEN 3 AND 10 PM. NICHOLS/12
In the hours before
Local storm report, Jul 16, 4:35 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
435 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL N SWISHER 41.84N 91.70W
07/16/2007 M1.00 INCH JOHNSON IA TRAINED SPOTTER
&&
TASLocal storm report, Jul 16, 4:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
458 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL N SWISHER 41.85N 91.69W
07/16/2007 E0.75 INCH JOHNSON IA TRAINED SPOTTER
0439 PM HEAVY RAIN N SWISHER 41.85N 91.69W
07/16/2007 M1.30 INCH JOHNSON IA TRAINED SPOTTER
RAIN FELL IN PAST HOUR.
0445 PM HEAVY RAIN 5 NNE CEDAR RAPIDS 42.04N 91.64W
07/16/2007 M0.80 INCH LINN IA TRAINED SPOTTER
RAIN FELL IN PAST HOUR. DAILY TOTAL 1.80 INCHES
0448 PM HEAVY RAIN TIFFIN 41.71N 91.68W
07/16/2007 M2.50 INCH JOHNSON IA AMATEUR RADIO
RAIN FALL FROM 2 STORMS TODAY
0451 PM HEAVY RAIN CORALVILLE 41.69N 91.60W
07/16/2007 U0.00 INCH JOHNSON IA EMERGENCY MNGR
STREETS BEGINING TO FLOOD
0457 PM FUNNEL CLOUD RIVERSIDE 41.48N 91.57W
07/16/2007 WASHINGTON IA LAW ENFORCEMENT
MULTIPLE PUBLIC REPORTS SOUTH EAST OF TOWN
&&
TASLocal storm report, Jul 16, 5:00 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HEAVY RAIN 1 N CORALVILLE 41.71N 91.60W
07/16/2007 M2.00 INCH JOHNSON IA TRAINED SPOTTER
HEAVY RAIN FELL IN LAST 2 HOURS.
&&
ELLIOTTLocal storm report, Jul 16, 5:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM FUNNEL CLOUD 3 NE KALONA 41.52N 91.66W
07/16/2007 JOHNSON IA TRAINED SPOTTER
FUNNEL CLOUD VISIBLE TO THE SOUTH.
&&
ELLIOTTLocal storm report, Jul 16, 5:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
507 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FUNNEL CLOUD 1 S KALONA 41.47N 91.70W
07/16/2007 WASHINGTON IA TRAINED SPOTTER
FUNNEL APPEARS TO BE ABOUT 2 MILES EAST OF THE SPOTTER
&&
TASLocal storm report, Jul 16, 5:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM FLASH FLOOD 1 W CORALVILLE 41.69N 91.62W
07/16/2007 JOHNSON IA TRAINED SPOTTER
ON HIGHWAY 218- WATER FROM MEDIAN IS ENCROACHING INTO THE
TRAFFIC LANES
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 3:27 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 48 min |
| Jul 16, 3:39 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 51 min |
| Jul 16, 4:18 PM CDT | Tornado Warning | DVN | Johnson | 42 min |
| Jul 16, 4:44 PM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
| Jul 16, 4:49 PM CDT | Severe Thunderstorm Warning | DVN | Washington | 56 min |
| Jul 16, 5:08 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 40 min |
| Jul 16, 5:36 PM CDT | Tornado Warning | DVN | Washington | 39 min |
| Jul 16, 6:04 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 56 min |
| Jul 16, 6:13 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk | 62 min |
| Jul 16, 6:26 PM CDT | Tornado Warning | DVN | Jefferson | 49 min |
| Jul 16, 6:51 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 54 min |
| Jul 16, 6:58 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 59 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.